My story is a long one but I will try to condense it :o I am a 36 yr old female. I am overweight, but am very active. I work and care for my 3 children and I walk at least 1 mile everyday. About 6 years ago I got a rash one evening after being in the sun most of the day. This rash was only on areas exposed to the sun. Very itchy. I thought I had an allergic reaction to something I ate or a soap I used. NOT SO. This rash continued to happen with every sun exposure, then I began having joint pain and swelling in my hands and wrists. I got so bad some times that I literally could not use my hands. :( This went on for at least a year before I broke down and went to the dr. for it. (it had lessened during winter months) My dr. immediately did blood work for ANA and sed rate but it all came back normal. The thing that made him suspect autoimmune was this "butterfly" shaped rash across my nose and cheeks along with my other symptoms. He went ahead and put me on prednisone and I improved. But eventually the symptoms recurred and worsened. I began having chills and fever and a strange nagging ache in my back on the right side. Over the next year or so it progressed to full fledge pain and I was hospitalized. They suspected kidney stones, but it was not. Eventually they did find that the right ureter to my kidney was dying and that it had blocked off. Had many surgeries the last in 2005 to correct this and it seemed successful for about 10 months. No kidney pain but still the other symptoms. Then in 2006 it all began again and now my left kidney is affected. I am going to a different rhuematologist next week and have been looking for answers for about 6 years now. Please respond if you can offer advice or information in any way.:)
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?